Originally posted by scotttay
I TOO SUFFER WITH THE SAME PROBLEM AS YOU & I SEE THE CHINESE MEDICINE PEOPLE. I UNDERSTAND ACUPUNCTURE THROUGH THE MARTIAL ART I HAVE STUDIED; YOU CAN HAVE MOX TREATMENT THAT YOU HAD IN HOLLAND IN ANY CHINESE HERBAL MEDICINE SHOP THEY ARE DOTTED ALL OVER THE COUNTRY. YOU CAN ALSO HAVE A BLEED DONE WHICH IS DONE AT THE BASE OF YOUR THUMB NAIL, A COUPLE OF MM BACK FROM THE CORNER OF YOUR NAIL - THEY JUST JAB IT WILL A LITTLE ARROW HEAD AND TAKE 3 OR 4 DROPS OF BLOOD TO TAKE 'FIRE' FROM THE BELLY. THEY ALSO HAVE HERBAL TABLETS WHICH I TAKE WHICH COSTS £7.50 FOR A WEEKS SUPPLY & THEY ARE LITTLE TINY BLACK BALLS SO THEY ARE EASY TO SWALLOW WHEN YOU ARE STRUGGLING TO SWALLOW & BECAUSE THEY ARE HERBAL, THEY DO NOT DAMAGE YOUR LIVER & KIDNEYS. ANY CHEMICAL TABLET FROM THE DOCTORS WILL DESTROY YOUR LIVER IF YOU TAKE IT FOR TOO LONG. IF THIS HAPPENS, YOUR EYES WILL GO YELLOW & YOU WILL BECOME MENTALLY ILL.
HOPE THIS HELPS
Whooow, slow down there Scotttay, you give dangerous advice. Any medication, allopathic (ie conventional drug therapy) or otherwise can be useful when the benefits outway the risks. And yes, herbal medicines and vitamin supplements can damage you.
Take too much vitamin A and you will eventually damage your liver and spleen.
I have had a high platelet count for the past few years and one of the first things that the consultant haematologist asked me was if I was taking any Chineese medicine because that is a very well known result. In my case no I wasn't.